Alert archive / North Dakota / Wind Advisories in 2016
Wind Advisory 26, NWS Bismarck, ND
NWS Bismarck, ND issued this wind advisory at Oct 31, 2016, 4:57 AM CDT for 13 counties in North Dakota. It took effect at Oct 31, 2016, 12:00 PM CDT. It was in force for 7 hr.
The area
The counties it named.
The facts
- Issued
- Oct 31, 2016, 4:57 AM CDT (09:57 UTC)
- In effect from
- Oct 31, 2016, 12:00 PM CDT
- Expired
- Oct 31, 2016, 7:07 PM CDT
- In force
- 7 hr
- Issued by
- NWS Bismarck, ND
Counties Burleigh County, ND, Dickey County, ND, Dunn County, ND, Emmons County, ND, Grant County, ND, Kidder County, ND, LaMoure County, ND, Logan County, ND, McIntosh County, ND, McKenzie County, ND, Mercer County, ND, Oliver County, ND, Stutsman County, ND
The radar
The Bismarck radar (KBIS), 21 km from the middle of the area, began a volume at 09:58 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Bismarck Municip, ND (KBIS), launched 00:00Z, 10.0 hours before the alert went out and 17 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1 J/kg
- Mixed-layer CIN
- 0 J/kg
- Mixed-layer LCL
- 554 m above ground
- 0-6 km bulk shear
- 57 kt
- 0-1 km storm-relative helicity
- 255 m²/s²
- 0-3 km storm-relative helicity
- 246 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
877 WWUS73 KBIS 310957 NPWBIS URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE BISMARCK ND 457 AM CDT MON OCT 31 2016 NDZ031>033-040-041-043-044-311800- /O.UPG.KBIS.HW.A.0003.161031T1700Z-161101T0100Z/ /O.NEW.KBIS.HW.W.0004.161031T1500Z-161101T0000Z/ GOLDEN VALLEY-BILLINGS-STARK-SLOPE-HETTINGER-BOWMAN-ADAMS- INCLUDING THE CITIES OF...BEACH...MEDORA...DICKINSON...MARMARTH... MOTT...NEW ENGLAND...BOWMAN...HETTINGER 357 AM MDT MON OCT 31 2016 ...HIGH WIND WARNING IN EFFECT FROM 9 AM THIS MORNING TO 6 PM MDT THIS EVENING... THE NATIONAL WEATHER SERVICE IN BISMARCK HAS ISSUED A HIGH WIND WARNING...WHICH IS IN EFFECT FROM 9 AM THIS MORNING TO 6 PM MDT THIS EVENING. * TIMING...MONDAY MORNING THROUGH MONDAY EVENING. * WINDS...WESTERLY GUSTS IN EXCESS OF 60 MPH ARE POSSIBLE. * IMPACTS...STRONG WINDS MAY MAKE DRIVING HIGH PROFILE VEHICLES DIFFICULT AND WORKING OUTDOORS ON ELEVATED STRUCTURES HAZARDOUS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A HIGH WIND WARNING MEANS A HAZARDOUS HIGH WIND EVENT IS EXPECTED OR OCCURRING. SUSTAINED WIND SPEEDS OF AT LEAST 40 MPH OR GUSTS OF 58 MPH OR MORE CAN LEAD TO PROPERTY DAMAGE. && $$ NDZ018>020-034-042-045-311800- /O.UPG.KBIS.HW.A.0003.161031T1700Z-161101T0100Z/ /O.NEW.KBIS.WI.Y.0026.161031T1700Z-161101T0100Z/ DUNN-MERCER-OLIVER-MORTON-GRANT-SIOUX- INCLUDING THE CITIES OF...KILLDEER...HALLIDAY...BEULAH...HAZEN... CENTER...MANDAN...ELGIN...CARSON...NEW LEIPZIG...FORT YATES... SELFRIDGE...SOLEN 457 AM CDT MON OCT 31 2016 /357 AM MDT MON OCT 31 2016/ ...WIND ADVISORY IN EFFECT FROM NOON CDT /11 AM MDT/ TODAY TO 8 PM CDT /7 PM MDT/ THIS EVENING... THE NATIONAL WEATHER SERVICE IN BISMARCK HAS ISSUED A WIND ADVISORY...WHICH IS IN EFFECT FROM NOON CDT /11 AM MDT/ TODAY TO 8 PM CDT /7 PM MDT/ THIS EVENING. * TIMING...MONDAY AFTERNOON THROUGH MONDAY EVENING. * WINDS...WESTERLY GUSTS IN EXCESS OF 45 MPH ARE POSSIBLE. * IMPACTS...STRONG WINDS MAY MAKE DRIVING HIGH PROFILE VEHICLES DIFFICULT AND WORKING OUTDOORS ON ELEVATED STRUCTURES HAZARDOUS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT WINDS OF 30 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. && $$ NDZ017-021-035-046-311800- /O.NEW.KBIS.WI.Y.0026.161031T1700Z-161101T0100Z/ MCKENZIE-MCLEAN-BURLEIGH-EMMONS- INCLUDING THE CITIES OF...WATFORD CITY...GARRISON...WASHBURN... UNDERWOOD...WILTON...TURTLE LAKE...BISMARCK...LINTON...STRASBURG 457 AM CDT MON OCT 31 2016 /357 AM MDT MON OCT 31 2016/ ...WIND ADVISORY IN EFFECT FROM NOON CDT /11 AM MDT/ TODAY TO 8 PM CDT /7 PM MDT/ THIS EVENING... THE NATIONAL WEATHER SERVICE IN BISMARCK HAS ISSUED A WIND ADVISORY...WHICH IS IN EFFECT FROM NOON CDT /11 AM MDT/ TODAY TO 8 PM CDT /7 PM MDT/ THIS EVENING. * TIMING...MONDAY AFTERNOON THROUGH MONDAY EVENING. * WINDS...WESTERLY GUSTS IN EXCESS OF 45 MPH ARE POSSIBLE. * IMPACTS...STRONG WINDS MAY MAKE DRIVING HIGH PROFILE VEHICLES DIFFICULT AND WORKING OUTDOORS ON ELEVATED STRUCTURES HAZARDOUS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT WINDS OF 30 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. && $$
4 follow-up statements
255 WWUS73 KBIS 311439 NPWBIS URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE BISMARCK ND 939 AM CDT MON OCT 31 2016 NDZ042-045-312245- /O.UPG.KBIS.WI.Y.0026.161031T1700Z-161101T0100Z/ /O.EXB.KBIS.HW.W.0004.161031T1500Z-161101T0200Z/ GRANT-SIOUX- INCLUDING THE CITIES OF...ELGIN...CARSON...NEW LEIPZIG... FORT YATES...SELFRIDGE...SOLEN 939 AM CDT MON OCT 31 2016 /839 AM MDT MON OCT 31 2016/ ...HIGH WIND WARNING IN EFFECT UNTIL 9 PM CDT /8 PM MDT/ THIS EVENING... THE NATIONAL WEATHER SERVICE IN BISMARCK HAS ISSUED A HIGH WIND WARNING...WHICH IS IN EFFECT UNTIL 9 PM CDT /8 PM MDT/ THIS EVENING. THIS REPLACES THE WIND ADVISORY THAT WAS IN EFFECT. * TIMING...MONDAY AFTERNOON THROUGH MONDAY EVENING. * WINDS...WESTERLY GUSTS IN EXCESS OF 60 MPH ARE EXPECTED. * IMPACTS...STRONG WINDS MAY MAKE DRIVING HIGH PROFILE VEHICLES DIFFICULT AND WORKING OUTDOORS ON ELEVATED STRUCTURES HAZARDOUS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A HIGH WIND WARNING MEANS A HAZARDOUS HIGH WIND EVENT IS EXPECTED OR OCCURRING. SUSTAINED WIND SPEEDS OF AT LEAST 40 MPH OR GUSTS OF 58 MPH OR MORE CAN LEAD TO PROPERTY DAMAGE. && $$ NDZ031>033-040-041-043-044-312245- /O.EXT.KBIS.HW.W.0004.161031T1500Z-161101T0200Z/ GOLDEN VALLEY-BILLINGS-STARK-SLOPE-HETTINGER-BOWMAN-ADAMS- INCLUDING THE CITIES OF...BEACH...MEDORA...DICKINSON...MARMARTH... MOTT...NEW ENGLAND...BOWMAN...HETTINGER 839 AM MDT MON OCT 31 2016 ...HIGH WIND WARNING NOW IN EFFECT UNTIL 8 PM MDT THIS EVENING... * TIMING...MONDAY MORNING THROUGH MONDAY EVENING. * WINDS...WESTERLY GUSTS IN EXCESS OF 60 MPH ARE EXPECTED. * IMPACTS...STRONG WINDS MAY MAKE DRIVING HIGH PROFILE VEHICLES DIFFICULT AND WORKING OUTDOORS ON ELEVATED STRUCTURES HAZARDOUS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A HIGH WIND WARNING MEANS A HAZARDOUS HIGH WIND EVENT IS EXPECTED OR OCCURRING. SUSTAINED WIND SPEEDS OF AT LEAST 40 MPH OR GUSTS OF 58 MPH OR MORE CAN LEAD TO PROPERTY DAMAGE. && $$ NDZ036-037-047-048-050-051-312245- /O.EXB.KBIS.WI.Y.0026.161031T2000Z-161101T0300Z/ KIDDER-STUTSMAN-LOGAN-LA MOURE-MCINTOSH-DICKEY- INCLUDING THE CITIES OF...STEELE...TAPPEN...JAMESTOWN... NAPOLEON...GACKLE...LAMOURE...EDGELEY...KULM...WISHEK...ASHLEY... OAKES...ELLENDALE 939 AM CDT MON OCT 31 2016 ...WIND ADVISORY IN EFFECT FROM 3 PM THIS AFTERNOON TO 10 PM CDT THIS EVENING... THE NATIONAL WEATHER SERVICE IN BISMARCK HAS ISSUED A WIND ADVISORY...WHICH IS IN EFFECT FROM 3 PM THIS AFTERNOON TO 10 PM CDT THIS EVENING. * TIMING...MONDAY AFTERNOON THROUGH MONDAY EVENING. * WINDS...WESTERLY GUSTS IN EXCESS OF 45 MPH ARE EXPECTED. * IMPACTS...STRONG WINDS MAY MAKE DRIVING HIGH PROFILE VEHICLES DIFFICULT AND WORKING OUTDOORS ON ELEVATED STRUCTURES HAZARDOUS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT WINDS OF 30 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. && $$ NDZ017>021-034-035-046-312245- /O.EXT.KBIS.WI.Y.0026.161031T1700Z-161101T0300Z/ MCKENZIE-DUNN-MERCER-OLIVER-MCLEAN-MORTON-BURLEIGH-EMMONS- INCLUDING THE CITIES OF...WATFORD CITY...KILLDEER...HALLIDAY... BEULAH...HAZEN...CENTER...GARRISON...WASHBURN...UNDERWOOD... WILTON...TURTLE LAKE...MANDAN...BISMARCK...LINTON...STRASBURG 939 AM CDT MON OCT 31 2016 /839 AM MDT MON OCT 31 2016/ ...WIND ADVISORY NOW IN EFFECT UNTIL 10 PM CDT /9 PM MDT/ THIS EVENING... * TIMING...MONDAY AFTERNOON THROUGH MONDAY EVENING. * WINDS...WESTERLY GUSTS IN EXCESS OF 45 MPH ARE EXPECTED. * IMPACTS...STRONG WINDS MAY MAKE DRIVING HIGH PROFILE VEHICLES DIFFICULT AND WORKING OUTDOORS ON ELEVATED STRUCTURES HAZARDOUS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT WINDS OF 30 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. && $$ PJA
343 WWUS73 KBIS 311750 NPWBIS URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE BISMARCK ND 1250 PM CDT MON OCT 31 2016 NDZ031>033-040>045-010200- /O.CON.KBIS.HW.W.0004.000000T0000Z-161101T0200Z/ GOLDEN VALLEY-BILLINGS-STARK-SLOPE-HETTINGER-GRANT-BOWMAN-ADAMS- SIOUX- INCLUDING THE CITIES OF...BEACH...MEDORA...DICKINSON...MARMARTH... MOTT...NEW ENGLAND...ELGIN...CARSON...NEW LEIPZIG...BOWMAN... HETTINGER...FORT YATES...SELFRIDGE...SOLEN 1250 PM CDT MON OCT 31 2016 /1150 AM MDT MON OCT 31 2016/ ...HIGH WIND WARNING REMAINS IN EFFECT UNTIL 9 PM CDT /8 PM MDT/ THIS EVENING... * TIMING...MONDAY MORNING THROUGH MONDAY EVENING. * WINDS...WESTERLY GUSTS IN EXCESS OF 60 MPH ARE EXPECTED. * IMPACTS...STRONG WINDS MAY MAKE DRIVING HIGH PROFILE VEHICLES DIFFICULT AND WORKING OUTDOORS ON ELEVATED STRUCTURES HAZARDOUS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A HIGH WIND WARNING MEANS A HAZARDOUS HIGH WIND EVENT IS EXPECTED OR OCCURRING. SUSTAINED WIND SPEEDS OF AT LEAST 40 MPH OR GUSTS OF 58 MPH OR MORE CAN LEAD TO PROPERTY DAMAGE. && $$ NDZ017>021-034-035-046-010200- /O.CON.KBIS.WI.Y.0026.000000T0000Z-161101T0300Z/ MCKENZIE-DUNN-MERCER-OLIVER-MCLEAN-MORTON-BURLEIGH-EMMONS- INCLUDING THE CITIES OF...WATFORD CITY...KILLDEER...HALLIDAY... BEULAH...HAZEN...CENTER...GARRISON...WASHBURN...UNDERWOOD... WILTON...TURTLE LAKE...MANDAN...BISMARCK...LINTON...STRASBURG 1250 PM CDT MON OCT 31 2016 /1150 AM MDT MON OCT 31 2016/ ...WIND ADVISORY REMAINS IN EFFECT UNTIL 10 PM CDT /9 PM MDT/ THIS EVENING... * TIMING...MONDAY AFTERNOON THROUGH MONDAY EVENING. * WINDS...WESTERLY GUSTS IN EXCESS OF 45 MPH ARE EXPECTED. * IMPACTS...STRONG WINDS MAY MAKE DRIVING HIGH PROFILE VEHICLES DIFFICULT AND WORKING OUTDOORS ON ELEVATED STRUCTURES HAZARDOUS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT WINDS OF 30 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. && $$ NDZ036-037-047-048-050-051-010200- /O.CON.KBIS.WI.Y.0026.161031T2000Z-161101T0300Z/ KIDDER-STUTSMAN-LOGAN-LA MOURE-MCINTOSH-DICKEY- INCLUDING THE CITIES OF...STEELE...TAPPEN...JAMESTOWN... NAPOLEON...GACKLE...LAMOURE...EDGELEY...KULM...WISHEK...ASHLEY... OAKES...ELLENDALE 1250 PM CDT MON OCT 31 2016 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 10 PM CDT THIS EVENING... * TIMING...MONDAY AFTERNOON THROUGH MONDAY EVENING. * WINDS...WESTERLY GUSTS IN EXCESS OF 45 MPH ARE EXPECTED. * IMPACTS...STRONG WINDS MAY MAKE DRIVING HIGH PROFILE VEHICLES DIFFICULT AND WORKING OUTDOORS ON ELEVATED STRUCTURES HAZARDOUS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT WINDS OF 30 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. && $$ PJA
990 WWUS73 KBIS 311928 NPWBIS URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE BISMARCK ND 228 PM CDT MON OCT 31 2016 NDZ031>033-040>045-010200- /O.CON.KBIS.HW.W.0004.000000T0000Z-161101T0200Z/ GOLDEN VALLEY-BILLINGS-STARK-SLOPE-HETTINGER-GRANT-BOWMAN-ADAMS- SIOUX- INCLUDING THE CITIES OF...BEACH...MEDORA...DICKINSON...MARMARTH... MOTT...NEW ENGLAND...ELGIN...CARSON...NEW LEIPZIG...BOWMAN... HETTINGER...FORT YATES...SELFRIDGE...SOLEN 228 PM CDT MON OCT 31 2016 /128 PM MDT MON OCT 31 2016/ ...HIGH WIND WARNING REMAINS IN EFFECT UNTIL 9 PM CDT /8 PM MDT/ THIS EVENING... * TIMING...THROUGH THIS EVENING. * WINDS...WESTERLY GUSTS IN EXCESS OF 60 MPH ARE EXPECTED. * IMPACTS...STRONG WINDS MAY MAKE DRIVING HIGH PROFILE VEHICLES DIFFICULT AND WORKING OUTDOORS ON ELEVATED STRUCTURES HAZARDOUS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A HIGH WIND WARNING MEANS A HAZARDOUS HIGH WIND EVENT IS EXPECTED OR OCCURRING. SUSTAINED WIND SPEEDS OF AT LEAST 40 MPH OR GUSTS OF 58 MPH OR MORE CAN LEAD TO PROPERTY DAMAGE. && $$ NDZ017>021-034-035-046-010300- /O.CON.KBIS.WI.Y.0026.000000T0000Z-161101T0300Z/ MCKENZIE-DUNN-MERCER-OLIVER-MCLEAN-MORTON-BURLEIGH-EMMONS- INCLUDING THE CITIES OF...WATFORD CITY...KILLDEER...HALLIDAY... BEULAH...HAZEN...CENTER...GARRISON...WASHBURN...UNDERWOOD... WILTON...TURTLE LAKE...MANDAN...BISMARCK...LINTON...STRASBURG 228 PM CDT MON OCT 31 2016 /128 PM MDT MON OCT 31 2016/ ...WIND ADVISORY REMAINS IN EFFECT UNTIL 10 PM CDT /9 PM MDT/ THIS EVENING... * TIMING...THROUGH THIS EVENING. * WINDS...WESTERLY GUSTS IN EXCESS OF 45 MPH ARE EXPECTED. * IMPACTS...STRONG WINDS MAY MAKE DRIVING HIGH PROFILE VEHICLES DIFFICULT AND WORKING OUTDOORS ON ELEVATED STRUCTURES HAZARDOUS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT WINDS OF 30 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. && $$ NDZ036-037-047-048-050-051-010300- /O.CON.KBIS.WI.Y.0026.161031T2000Z-161101T0300Z/ KIDDER-STUTSMAN-LOGAN-LA MOURE-MCINTOSH-DICKEY- INCLUDING THE CITIES OF...STEELE...TAPPEN...JAMESTOWN... NAPOLEON...GACKLE...LAMOURE...EDGELEY...KULM...WISHEK...ASHLEY... OAKES...ELLENDALE 228 PM CDT MON OCT 31 2016 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 10 PM CDT THIS EVENING... * TIMING...THROUGH THIS EVENING. * WINDS...WESTERLY GUSTS IN EXCESS OF 45 MPH ARE EXPECTED. * IMPACTS...STRONG WINDS MAY MAKE DRIVING HIGH PROFILE VEHICLES DIFFICULT AND WORKING OUTDOORS ON ELEVATED STRUCTURES HAZARDOUS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT WINDS OF 30 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. && $$ PJA
067 WWUS73 KBIS 010007 NPWBIS URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE BISMARCK ND 707 PM CDT MON OCT 31 2016 NDZ031>033-040>045-010115- /O.CAN.KBIS.HW.W.0004.000000T0000Z-161101T0200Z/ GOLDEN VALLEY-BILLINGS-STARK-SLOPE-HETTINGER-GRANT-BOWMAN-ADAMS- SIOUX- INCLUDING THE CITIES OF...BEACH...MEDORA...DICKINSON...MARMARTH... MOTT...NEW ENGLAND...ELGIN...CARSON...NEW LEIPZIG...BOWMAN... HETTINGER...FORT YATES...SELFRIDGE...SOLEN 707 PM CDT MON OCT 31 2016 /607 PM MDT MON OCT 31 2016/ ...HIGH WIND WARNING IS CANCELLED... THE NATIONAL WEATHER SERVICE IN BISMARCK HAS CANCELLED THE HIGH WIND WARNING. IT WILL REMAIN BREEZY THIS EVENING....BUT WINDS WILL REMAIN BELOW HIGH WIND WARNING CRITERIA. $$ NDZ017>021-034>037-046>048-050-051-010115- /O.CAN.KBIS.WI.Y.0026.000000T0000Z-161101T0300Z/ MCKENZIE-DUNN-MERCER-OLIVER-MCLEAN-MORTON-BURLEIGH-KIDDER- STUTSMAN-EMMONS-LOGAN-LA MOURE-MCINTOSH-DICKEY- INCLUDING THE CITIES OF...WATFORD CITY...KILLDEER...HALLIDAY... BEULAH...HAZEN...CENTER...GARRISON...WASHBURN...UNDERWOOD... WILTON...TURTLE LAKE...MANDAN...BISMARCK...STEELE...TAPPEN... JAMESTOWN...LINTON...STRASBURG...NAPOLEON...GACKLE...LAMOURE... EDGELEY...KULM...WISHEK...ASHLEY...OAKES...ELLENDALE 707 PM CDT MON OCT 31 2016 /607 PM MDT MON OCT 31 2016/ ...WIND ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN BISMARCK HAS CANCELLED THE WIND ADVISORY. IT WILL BE BREEZY THIS EVENING...BUT WINDS WILL REMAIN BELOW ADVISORY CRITERIA. $$ TWH
What forecasters said that day
The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Bismarck, ND wrote its last area forecast discussion before this wind advisory went out at Oct 31, 4:15 AM CDT, 42 minutes earlier.
Area forecast discussion, Oct 31, 4:15 AM CDT, 42 minutes before
Area Forecast Discussion National Weather Service Bismarck ND 415 AM CDT Mon Oct 31 2016 .SHORT TERM...(Today and tonight) Issued at 415 AM CDT Mon Oct 31 2016 Strong westerly winds and chances for rain across the north will be the focus of the short term forecast. The morning challenge will be patchy fog and low stratus in western and central ND. The 07Z RAP and HRRR are in good agreement on patchy fog and low stratus lifting northward through the morning. Northern areas will likely see lingering stratus and fog persisting into the early afternoon. Strong westerly wind gusts to around 60 mph are possible in the southwest, as a deep surface low traverses North Dakota. The latest guidance shows steep lapse rates and good mixing of upper level winds down to the surface across portions of southwest and central North Dakota. Winds will start to increase in the southwest by mid morning and spread eastward into central and south central areas through the early afternoon. The strongest winds are expected in Bowman, Adams, Slope, Hettinger, Stark, Golden Valley, and Billings counties where a High Wind warning has been issued. Surrounding counties, into central ND, have been included in a Wind Advisory. The aforementioned surface low will bring chances for rain, primarily across the north. Showers will gradually scoot east and flow northeastward through the day, tapering off through the overnight hours. .LONG TERM...(Tuesday through Sunday) Issued at 415 AM CDT Mon Oct 31 2016 Quiet weather. Above average temperatures and dry conditions highlight the long term forecast. && .AVIATION...(For the 06Z TAFS through 06Z Monday night) Issued at 142 AM CDT Mon Oct 31 2016 Low stratus and strong westerly winds will be the focus for the 06Z TAF period. Low stratus, with possible periods of fog, will create IFR and LIFR conditions at each of the sites; though there is uncertainty as to whether fog will impact KISN. Periods of VLIFR conditions will occur at KDIK through at least 08Z. Additionally, strong westerly winds will start around 17Z at KDIK, KBIS, and KJMS. && .BIS WATCHES/WARNINGS/ADVISORIES... Wind Advisory from noon CDT /11 AM MDT/ today to 8 PM CDT /7 PM MDT/ this evening for NDZ017>021-034-035-042-045-046. High Wind Warning from 9 AM this morning to 6 PM MDT this evening for NDZ031>033-040-041-043-044. && AC
Hazardous weather outlook, Oct 31, 1:43 AM CDT, 3 hours 14 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE BISMARCK ND 143 AM CDT MON OCT 31 2016 NDZ001>005-009>013-017-021>023-025-035>037-046>048-050-051-010645- DIVIDE-BURKE-RENVILLE-BOTTINEAU-ROLETTE-WILLIAMS-MOUNTRAIL-WARD- MCHENRY-PIERCE-MCKENZIE-MCLEAN-SHERIDAN-WELLS-FOSTER-BURLEIGH- KIDDER-STUTSMAN-EMMONS-LOGAN-LA MOURE-MCINTOSH-DICKEY- 143 AM CDT MON OCT 31 2016 /1243 AM MDT MON OCT 31 2016/ THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH CENTRAL NORTH DAKOTA...NORTHWEST NORTH DAKOTA...SOUTH CENTRAL NORTH DAKOTA AND SOUTHEAST NORTH DAKOTA. .DAY ONE...TONIGHT THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED. NDZ018>020-031>034-040>045-010645- DUNN-MERCER-OLIVER-GOLDEN VALLEY-BILLINGS-STARK-MORTON-SLOPE- HETTINGER-GRANT-BOWMAN-ADAMS-SIOUX- 143 AM CDT MON OCT 31 2016 /1243 AM MDT MON OCT 31 2016/ THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTH CENTRAL NORTH DAKOTA AND SOUTHWEST NORTH DAKOTA. .DAY ONE...TONIGHT THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY STRONG WESTERLY WINDS ARE POSSIBLE MONDAY...WITH GUSTS AROUND 50 MPH. A HIGH WIND WATCH HAS BEEN ISSUED. FOR MORE INFORMATION VISIT WEATHER.GOV/BISMARCK. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED.
The office that day
Everything else NWS Bismarck, ND issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Oct 31, 4:57 AM CDT | High Wind Warning | BIS | Adams, Billings, Bowman, Golden Valley, Grant, Hettinger and 2 more | 14 hr |
Nearby
Wind Advisories in North Dakota, 2016Every wind advisory in 2016
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.